Research Repository

Ostrowski and Trapezoid type inequalities related to Pompeiu's mean value theorem

Cerone, P, Dragomir, Silvestru ORCID: 0000-0003-2902-6805 and Kikianty, E (2015) Ostrowski and Trapezoid type inequalities related to Pompeiu's mean value theorem. Journal of Mathematical Inequalities, 9 (3). 739 - 762. ISSN 1846-579X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Ostrowski inequality; Trapezoid inequality; special means; f -divergence; absolutely continuous function
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 12 Sep 2016 03:38
Last Modified: 31 Jul 2018 04:14
URI: http://vuir.vu.edu.au/id/eprint/31548
DOI: https://doi.org/10.7153/jmi-09-61
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar